# SDR DALA2022091306074

- Difficulty date: September 9, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 21,245 hours, 2,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 PLEASE ACCOMPLISH ER/A 599049-14 REV A, SECTION III: ONE-TIME INSPECTION. CORRECTIVE ACTION: REFERENCE ER/A 599049-14. (2401463)
